# SDR REXA2022072500538

- Difficulty date: July 17, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N195PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15195
- Aircraft time: 33,234 hours, 24,322 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: KBA690300177
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE SEAT RAIL IS CORRODED BETWEEN F.S. 379 TO F.S. 485.  INSTALLED R/H SIDE SEAT RAIL BETWEEN F.S. 379 TO F.S. 485 IAW CRJ900 AMM 53-00-49-400-801 (CONFIG A07)
